MAUDE Adverse Event Report: LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT ULTRAMINI METER; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT ULTRAMINI METER; GLUCOSE MONITORING SYS/KIT
Lot Number 4328360
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Shaking/Tremors (2515)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, the lay user/patient contacted lifescan (lfs) usa, alleging that her onetouch ultra mini meter displayed inaccurately high results compared to a laboratory device.The complaint was classified based on customer service representative (csr) documentation.The patient stated they first became aware of the meter issue, around dinner time on (b)(6) 2018, reporting that they had obtained an alleged inaccurately high blood glucose result of ¿350 mg/dl¿ on the subject meter compared to ¿130 mg/dl on a laboratory device.The tests were performed greater than 30 minutes of each other.The csr noted that the patient was unable to confirm how they managed their diabetes, but stated that after the meter issue began, she developed symptoms of ¿shaky¿, in response to these symptoms, she drank some water and went to the hospital at 10pm.The patient stated that a blood test was taken, then she was sent home with no other treatment.During troubleshooting, the csr noted that the subject meter was set to the correct unit of measure, and the patient had used an approved sample site to obtain the blood samples, replacement products were sent to the patient.This complaint is being reported because the patient reportedly developed symptoms suggestive of a serious injury adverse event, after the alleged product issue began.There is insufficient information to rule out the contribution of the subject meter to the event.

Brand Name
OT ULTRAMINI METER
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL
gubelstrasse 34
zug 6300
SZ  6300
MDR Report Key7669242
Report Number3008382007-2018-01932
Device Sequence Number2643679
Product Code NBW
UDI-Device Identifier00353885008167
UDI-Public00353885008167
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K061118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 06/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot Number4328360
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/30/2018
Device Age32 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2018
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;